# SDR SWIA202052801

- Difficulty date: August 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INTERIOR FWD SKIN IS CHAFED, FLAGGED.  C-CHECK RO 9/27/2020.  REMOVED CHAFE AREA ON SERVICE DOOR INTERIOR SKIN, REF CRJ700 SRM.  FOUND TO BE WITHIN LIMITS, REF CRJ700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
